Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering with acute frequent colds. Have high IGE levels. Taking citrizine. What should I do?

User rating for this question
Very Good
Answered by

Allergist and Immunologist
Practicing since : 1985
Answered : 4903 Questions
Suffering for last 4 years with acute frequent colds, I have very high IGE levels, taking daily citrizine, what should i do now
Posted Mon, 15 Oct 2012 in Asthma and Allergy
Answered by Dr. Suman Kumar 2 hours later

Thanks for the query.

Get Blood serum tested for specific antibodies for certain foods like milk, wheat, rice, egg, channa, etc. You can get some common pollen and dust allergens. IgE levels of particular allergen will be found - that can determine the causative allergens.

For the particular allergen to which you have more IgE levels, you can get treated with prepared sublingual immunotherapy. Low dose sublingual immunotherapy is the choice of treatment now days.

The aforementioned type of treatment can be done under consultation of an allergist and immunologist. So please plan a visit to an allergist.

Hope this answers your query. Let me know if you have any other concerns.

Above answer was peer-reviewed by
Follow-up: Suffering with acute frequent colds. Have high IGE levels. Taking citrizine. What should I do? 13 hours later
Where can I find a good allergist in East delhi?
Answered by Dr. Suman Kumar 29 hours later
Hi and thanks again,

You can contact Mr. XXXXXX; he will advise you where to give sample at New Delhi - the test is done at Ahmedabad. Based on the report, we can make sublingual medicine which cure allergies.

Or alternately you can send sample - about 2 ml blood serum samples with the help of any laboratory and you can courier it to my clinic. As I am doing the test, you will get report and formula for getting immunotherapy.

This tests will be complimentary (no charges) on behalf of XXXXXXX team.

Hope this helps. Let me know if you have any other enquiries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor